Dynamics of Partial Differential Equations

Volume 12 (2015)

Number 2

On global regularity for systems of nonlinear wave equations with the null-condition

Pages: 115 – 125

DOI: http://dx.doi.org/10.4310/DPDE.2015.v12.n2.a2

Authors

Aparajita Dasgupta (Ecole Polytechnique Fédérale de Lausanne, Switzerland)

Can Gao (Ecole Polytechnique Fédérale de Lausanne, Switzerland)

Joachim Krieger (Ecole Polytechnique Fédérale de Lausanne, Switzerland)

Abstract

In this note we combine a recent result by Geba on the local well-posedness theory of systems of nonlinear wave equations with $Q_0$ null-form structure with the classical Penrose compactification method to obtain a new small data global existence result with good point wise bounds.

Keywords

well-posedness, nonlinear wave equations, Penrose compactification

2010 Mathematics Subject Classification

35-xx, 76-xx

Full Text (PDF format)

Published 9 June 2015